# SDR 97ZZZX1098

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3700G
- Make and model: Cessna 310R
- Aircraft serial: 310R0899
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE18
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DSM - TOOK SEVERAL CYCLES TO GET NOSE GEAR DOWN LIGHT.  REMOVED AND REPAIRED NOSE GEAR DOWN AND LOCK SWITCH ASSY.  CHECKED GEAR SEVERAL TIMES, OPS CHECK GOOD.
